×

zbMATH — the first resource for mathematics

Point-countability and compactness. (English) Zbl 0323.54013

MSC:
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54D30 Compactness
54E20 Stratifiable spaces, cosmic spaces, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Aquaro, Point countable coverings in countably compact spaces, General Topology and its Relations to Modern Analysis and Algebra, II (Prague, 1967), pp. 39-41. · Zbl 0157.29403
[2] Richard Arens and J. Dugundji, Remark on the concept of compactness, Portugaliae Math. 9 (1950), 141 – 143. · Zbl 0039.18602
[3] C. E. Aull, A generalization of a theorem of Aquaro, Bull. Austral. Math. Soc. 9 (1973), 105 – 108. · Zbl 0255.54015
[4] Harold R. Bennett, On quasi-developable spaces, General Topology and Appl. 1 (1971), no. 3, 253 – 262. · Zbl 0222.54037
[5] H. R. Bennett and D. J. Lutzer, A note on weak \?-refinability, General Topology and Appl. 2 (1972), 49 – 54. · Zbl 0229.54022
[6] Dennis K. Burke, On \?-spaces and \?\Delta -spaces, Pacific J. Math. 35 (1970), 285 – 296. · Zbl 0189.53403
[7] Geoffrey D. Creede, Concerning semi-stratifiable spaces, Pacific J. Math. 32 (1970), 47 – 54. · Zbl 0189.23304
[8] Jean Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. (9) 23 (1944), 65 – 76 (French). · Zbl 0060.39508
[9] J. Donald Monk, Introduction to set theory, McGraw-Hill Book Co., New York-London-Sydney, 1969. · Zbl 0200.00066
[10] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. · Zbl 0192.28901
[11] M. E. Rudin, Lecture notes, Univ. of Wyoming Topology Conf. (Laramie, Wy., 1974).
[12] Howard H. Wicke, Open continuous images of certain kinds of \?-spaces and completeness of mappings and spaces, General Topology and Appl. 1 (1971), no. 1, 85 – 100. · Zbl 0212.27203
[13] -, On spaces whose diagonal is a set of interior condensation, Notices Amer. Math. Soc. 19(1972), A-657. Abstract #696-54-16.
[14] H. H. Wicke and J. M. Worrell, Jr., Characterizations of absolute sets of interior condensation, Notices Amer. Math. Soc. 20(1973), A-401. Abstract #704-G6.
[15] H. H. Wicke and J. M. Worrell Jr., Topological completeness of first countable Hausdorff spaces. II, Fund. Math. 91 (1976), no. 1, 11 – 27. · Zbl 0334.54019
[16] H. H. Wicke and J. M. Worrell Jr., A characterization of primitive bases, Proc. Amer. Math. Soc. 50 (1975), 443 – 450. · Zbl 0313.54037
[17] H. H. Wicke and J. M. Worrell Jr., Primitive structures in general topology, Studies in topology (Proc. Conf., Univ. North Carolina, Charlotte, N.C., 1974; dedicated to Math. Sect. Polish Acad. Sci.), Academic Press, New York, 1975, pp. 581 – 599.
[18] J. M. Worrell, Jr., A perfect mapping not preserving the \( p\)-space property, presented at Pittsburgh Conf. on General Topology, 1970.
[19] J. M. Worrell Jr. and H. H. Wicke, Characterizations of developable topological spaces, Canad. J. Math. 17 (1965), 820 – 830. · Zbl 0132.18401
[20] -, Remarks on a property of \( \theta \)-refinable spaces, Notices Amer. Math. Soc. 21(1974), A-622. Abstract #717-G16.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.